# SDR DALA2014110706027

- Difficulty date: October 30, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT NLG DOOR, POSSIBLE CRACK ON EXISTING DOUBLER REPAIR, AFT HINGE. REMOVED EXISTING DOUBLER REPAIR AND FABRICATED NEW REPAIR DOUBLER IAW SRM 53-05, FIG 158, INSTALLED ID TAG IAW DELTA PSM.900-5-1, NR 04.  REMOVED EXISTING DOUBLER REPAIR AND FABRICATED NEW REPAIR DOUBLER IAW SRM 53-05, FTG 158, INSTALLED ID TAG IAW DELTA PSM 900-5-1, NR 04.
